# SDR AUS20011263

- Difficulty date: November 5, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 002920000191
- Condition: Chafed
- Location: Fuel Dist
- Part time: 7,086 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL CROSSFEED LINE LOCATED IN RT WHEEL BAY CHAFING ON UNDERCARRIAGE DOWNLOCK BACKUP CABLE. SUSPECT LINE INADEQUATELY SECURED. PERSONNEL/MAINTENANCE ERROR.
